I have been taking aza for 7 months due to Ulcerative Colitis.I am also a Gluten Free diet for life. If i lay my palm hand side down i am in extreme pain when trying to pull my fingers or palm or hand back up towards my arm,i cant turn the key into my house to let myself in. If i had to self defence myself i have no chance of lifting my hands to protect myself,the pain is too severe. Doctors are still trying to find out and doing a variety amount of test..If i was pushed face down to the floor there is no way i could put my hands up to stop myself falling,i would rather fall because the pain is severe. 1 being the mildest in pain to ten being the highest i am on ten. I cant even clean table tops without experiencing pain because cant do round and round motions, washing up,wiping hands... holding shopping bags..if anyone has suffered the same pain and or has a answer... please let me know... thank you.
29 Nov 2011
Hello potter123. I tried finding an answer, of sorts to help. Is the drug Prograf, is it close to doing what Aza does? I find it difficult to find anything about Aza. One of the common side effects to taking Prograf is that of joint pain. I understand that your pain is severe. I'm going to do some further searching and hopefully come up with a concrete answer. Best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diarrehea (all watery) and now blood. Is this normal for taking Pentasa?
2 answers • 2 Sep 2009
I am 20 y/o and female. I have had Ulcerative colitis symptoms for a year and did nothing about it until the past 3 months. I had a colonoscopy and ...
5 answers • 24 Jan 2011
I was recently diagnosed with Ulcerative Colitis in the beginning of this year, and when Asacol was prescribed, my fever and bloody stool were gone. ...
7 answers • 12 Apr 2012
... clear. previously was severely ulcerated
1 answer • 12 Apr 2013
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
... wrists and elbows. This is causing severe joint pain and swelling and redness. Am taking 75 mg 6mp and remicade infusions. Is this a common side ...
1 answer • 6 Aug 2013